# SDR DXTA2025062604017

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 14,686 hours, 9,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Panel
- Part number: 441908911
- Part serial: 425933
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COVER PANEL HAS COME APART AND IS CATCHING IN THE MED WHEN WE TRY TO CLOSE. REPLACED THE FOLLOWING HARDWARE AND BOOT AS FOLLOWS: 4419089-11 BOOT ASSEMBLY - FORWARD , MS24694-C61 SCUFF PLATE SCREW AND MS35206-230 FORWARD COVER PANEL SCREWS. ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH AMM 52-10-20 (REV 10) CABIN DOOR STEP - MAINTENANCE PRACTICES. NO DEFECTS NOTED.
